# SDR ASAA2025072259577

- Difficulty date: July 3, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 64,342 hours, 19,557 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STAB STA147.90 MARKED. GROUNDED - YES. PERFORMED SKIN REPAIR ON LEFT HORIZONTAL STAB LOWER SKIN IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11.
